Nagoya Mathematical Journal

Rouquier blocks of the cyclotomic Hecke algebras of G(de,e,r)

Maria Chlouveraki

Full-text: Open access

Abstract

The Rouquier blocks of the cyclotomic Hecke algebras, introduced by Rouquier, are a substitute for the families of characters defined by Lusztig for Weyl groups, which can be applied to all complex reflection groups. In this article, we determine them for the cyclotomic Hecke algebras of the groups of the infinite series G(de,e,r), thus completing their calculation for all complex reflection groups.

Article information

Source
Nagoya Math. J., Volume 197 (2010), 175-212.

Dates
First available in Project Euclid: 16 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1268749077

Digital Object Identifier
doi:10.1215/00277630-2009-004

Mathematical Reviews number (MathSciNet)
MR2649277

Zentralblatt MATH identifier
1205.20003

Subjects
Primary: 20C08: Hecke algebras and their representations

Citation

Chlouveraki, Maria. Rouquier blocks of the cyclotomic Hecke algebras of $G(\mathit{de},e,r)$. Nagoya Math. J. 197 (2010), 175--212. doi:10.1215/00277630-2009-004. https://projecteuclid.org/euclid.nmj/1268749077


Export citation

References

  • [1] S. Ariki, Representation theory of a Hecke algebra of G(r, p, n), J. Algebra, 177 (1995), 164–185.
  • [2] M. Broué and S. Kim, Familles de caractères des algèbres de Hecke cyclotomiques, Adv. Math., 172 (2002), 53–136.
  • [3] M. Broué, G. Malle, and J. Michel, Towards Spetses I, Trans. Groups, 4 (1999), 157–218.
  • [4] M. Broué, G. Malle, and R. Rouquier, Complex reflection groups, braid groups, Hecke algebras, J. Reine Angew. Math., 500 (1998), 127–190.
  • [5] M. Chlouveraki, Blocks and Families for Cyclotomic Hecke Algebras, Lecture Notes in Math., 1981, Springer, Berlin, 2009.
  • [6] M. Chlouveraki, Degree and valuation of the Schur elements of cyclotomic Hecke algebras, J. Algebra, 320 (2008), 3935–3949.
  • [7] M. Chlouveraki, Rouquier blocks of the cyclotomic Ariki-Koike algebras, Algebra Number Theory J., 2 (2008), 689–720.
  • [8] E. C. Dade, Compounding Clifford’s theory, Ann. Math. (2), 91 (1970), 236–290.
  • [9] M. Geck, Beiträge zur Darstellungstheorie von Iwahori-Hecke-Algebren, RWTH Aachen, Habilitations-schrift, 1993.
  • [10] M. Geck and R. Rouquier, Centers and simple modules for Iwahori-Hecke algebras, Progr. Math., 141 (1997), 251–272.
  • [11] M. Geck, L. Iancu, and G. Malle, Weights of Markov traces and generic degrees, Indag. Math. (N.S.), 11 (2000), 379–397.
  • [12] A. Gyoja, Cells and modular representations of Hecke algebras, Osaka J. Math., 33 (1996), 307–341.
  • [13] S. Kim, Families of the characters of the cyclotomic Hecke algebras of G(de, e, r), J. Algebra, 289 (2005), 346–364.
  • [14] G. Lusztig, Characters of Reductive Groups over a Finite Field, Ann. of Math. Stud. 107, Princeton Univ. Press, Princeton, 1984.
  • [15] G. Lusztig, Leading coefficients of character values of Hecke algebras, Proc. Symp. Pure Math., 47 (1987), 235–262.
  • [16] G. Malle, Degrés relatifs des algèbres cyclotomiques associées aux groupes de réflexions complexes de dimension deux, Progr. Math., 141 (1996), 311–332.
  • [17] G. Malle, On the rationality and fake degrees of characters of cyclotomic algebras, J. Math. Sci. Univ. Tokyo, 6 (1999), 647–677.
  • [18] G. Malle, Spetses, Doc. Math. J. DMV Extra Vol. ICM II (1998), 8796.
  • [19] G. Malle and R. Rouquier, Familles de caractères de groupes de réflexions complexes, Represent. Theory, 7 (2003), 610–640.
  • [20] A. Mathas, Matrix units and generic degrees for the Ariki-Koike algebras, J. Algebra, 281 (2004), 695–730.
  • [21] R. Rouquier, Familles et blocs d’algèbres de Hecke, C. R. Acad. Sci., 329 (1999), 1037–1042.